# SDR AALA990233

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1166 BELL FRAME SHEAR TIE CORRODED, AFT SIDE BETWEEN STRINGER 28L AND 29L.  REPLACED SHEAR TIE PER SRM 51-10-01, TREATED AND PRIMED PER MM 51-20-0.  (M)
